# SDR GTIA2021080935923

- Difficulty date: August 8, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N527NK
- Make and model: Airbus A319-132
- Aircraft serial: 2978
- Aircraft time: 52,761 hours, 24,297 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

POSSIBLE FUME EVENT AT 7000FT, DURING DECSENT.  REAR OF CABIN, MUSTY-WET SOCK ODOR.  NOTHING IN COCKPIT. ( PACKS A319 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - AT OR BELOW FL 370 )--
